MathSciNet Relay Station
MathSciNet bibliographic data
MR2165393 14H60 (14A20 14D06 14D20)
Kausz, Ivan A Gieseker type degeneration of moduli stacks of vector bundles on curves. Trans. Amer. Math. Soc. 357 (2005), no. 12, 4897–4955 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement